American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11C08) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Gary Greaves. Small-span Hermitian matrices over quadratic integer rings. Math. Comp.
Abstract, references, and article information
View Article: PDF

[2] Michael Filaseta and Michael J. Mossinghoff. The distance to an irreducible polynomial, II. Math. Comp. 81 (2012) 1571-1585.
Abstract, references, and article information
View Article: PDF

[3] K. G. Hare and C. J. Smyth. The monic integer transfinite diameter. Math. Comp. 75 (2006) 1997-2019. MR 2240646.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Michael Filaseta and Andrzej Schinzel. On testing the divisibility of lacunary polynomials by cyclotomic polynomials. Math. Comp. 73 (2004) 957-965. MR 2031418.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] P. B. Borwein, C. G. Pinner and I. E. Pritsker. Monic integer Chebyshev problem. Math. Comp. 72 (2003) 1901-1916. MR 1986811.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Peter Borwein and Michael J. Mossinghoff. Newman polynomials with prescribed vanishing and integer sets with distinct subset sums. Math. Comp. 72 (2003) 787-800. MR 1954968.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] David W. Boyd. On a problem of Byrnes concerning polynomials with restricted coefficients, II. Math. Comp. 71 (2002) 1205-1217. MR 1898751.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] David W. Boyd. On a problem of Byrnes concerning polynomials with restricted coefficients. Math. Comp. 66 (1997) 1697-1703. MR 1433263.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] A. Bérczes and L. Hajdu. Computational experiences on the distances of polynomials to irreducible polynomials . Math. Comp. 66 (1997) 391-398. MR 1377660.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Georges Rhin and Christopher Smyth. On the absolute Mahler measure of polynomials having all zeros in a sector . Math. Comp. 64 (1995) 295-304. MR 1257579.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] L. N. Vaserstein. Sums of cubes in polynomial rings . Math. Comp. 56 (1991) 349-357. MR 1052104.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1